It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


I took Topamax for over 2 years for headaches with increases in dosage over time however my only side effects were weight loss and slurred speech with occasional clumsiness or stumbling. Last summer I went to bed one night with a bloodshot left eye and remembered that was a side effect listed on the insert given by the pharmacy. The next day I went to the eye dr but was very light sensitive and had a headache/sharp pain in eye and was told I had Iritis. This was a rare side effect but one that could eventually lead to blindness if not addressed. I was put on steroid eye drops to stop the inflammation and told not to take Topamax again as the same result could occur again. Many meds have side effects and I found any changes that occur, I call the pharmacy 1st since they are pretty honest about side effects and more reliable in their info than Dr's are. Since I had a brain tumor removed in 2003 (benign meningioma) I am right on top of my meds and side effects.





All times are GMT -7. The time now is 09:37 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!